Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 3, No 4 (2009)

Font Size:  Small  Medium  Large

On integer with two prime factors

Benjamin Justus



Integers with two prime factors occur in the RSA cryptosystem. In this paper, we provide density estimates for such integers occuring in the RSA cryptosystem satisfying various conditions. Cryptographic applications are given as a consequence of the estimates obtained.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+